# SDR USAA070128

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 737201
- Aircraft serial: 23898
- Aircraft time: 79,958 hours, 79,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1147410426
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT, WEDGE UPPER SURFACE OSS 643.74-648.74 DELAMINATED.  CUT OUT DELAMINATED SKIN, BONDED REPAIR DOUBLER PER SRM 51-70-10, PAR 20, DEFECT SIZE:  2.5L X 1.5W INCHES.
